# SDR MASA200602552

- Difficulty date: November 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 11,814 hours, 11,042 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unknown
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2946 PHX.  INBOARD FLT SPOILER CAUTION IN FLIGHT.  MX PERFORMED SSCU TEST, OPS CHECKED GOOD.
